MAUDE Adverse Event Report: MEDTRONIC MEDICAL COSTA RICA S.R.L. CD HORIZON® SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDTRONIC MEDICAL COSTA RICA S.R.L. CD HORIZON® SPINAL SYSTEM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 1606200500
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Information received from healthcare provider via distributor regarding a patient underwent spinal therapy.Pre-op diagnosis of patient was adolescent idiopathic scoliosis.It was reported that, patient had some mild increase in pain nearly for 4 months after the surgery.Set caps did not hold the rods as needed.The rod came out of the set cap and screwhead after the surgery.X-ray performed on (b)(6)2025 shows rods no longer held by original construct at l3.The levels implanted were t3-l3.Procedure/technique performed during initial surgery was adolescent idiopathic scoliosis surgery.Patient underwent revision surgery, and the reported products were explanted.There were no further complications reported.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: d4, h4.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® SPINAL SYSTEM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDTRONIC MEDICAL COSTA RICA S.R.L.
coyol free zone building b7
multi-tenant 7-8
coyol 20113
CS  20113
Manufacturer (Section G)
MEDTRONIC MEDICAL COSTA RICA S.R.L.
coyol free zone building b7
multi-tenant 7-8
coyol 20113
CS   20113
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21502065
Report Number3014725904-2025-00026
Device Sequence Number8007196
Product Code NKB
UDI-Device Identifier00643169319462
UDI-Public00643169319462
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131321
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1606200500
Device Catalogue Number1606200500
Device Lot Number09954524
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2025
Supplement Date Received by Manufacturer03/03/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date03/21/2025
Date Device Manufactured05/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age16 YR
Patient SexMale
Patient Weight59 KG